A 23-year-old female asked:
Disclaimer

on depo-provera used protection , spotting for a week any suggestions ?

1 doctor answer
Dr. Julan Crane
24 years experience Pediatrics
Depo: Spotting is a common side effect of Depo. Unless it is heavy then you should be ok and it should stop soon. If it becomes a heavier flow then give a call to your doctor.
Answered on Feb 18, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Ron Wright
21 years experience Obstetrics and Gynecology
Very common: Lots of women (about 1/3) will have irreg bleeding when on Depo-Provera shot. If it is your first time, bleeding may last up to 3 mos as your body ad ... Read More
3
3 thanks
A member asked:
Dr. A. Jay Staub
41 years experience Obstetrics and Gynecology
Nothing: Spotting and irregular bleeding is very common on depoprovera. It means nothing and you still have quality contraception.
2
2 thanks
A 19-year-old female asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Probably ok: Its very common to spot on Depo-Provera provera, (medroxyprogesterone) especially in the first 3 months of use. However, i also tell my patients to u ... Read More
A 19-year-old female asked:
Dr. Barbara Toppin
Specializes in Obstetrics and Gynecology
See you MD: There are many different reasons for having spotting before a period including pregnancy! your md will ask about your history. Age , medical c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month